Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pimples,scars, hyper pigmentation after chemical peel,using glycovira cream

I am 21 years old boy. I have suffered from pimples for last five years, but now they got reduced, leaving ugly scars on my face . I have undergone a chemical peel but that resulted in a hyper-pigmentation. So I stopped undergoing further peels and have been using GLYCOVIRA ointment. I am uploading my scar pics, Please refer and tell me if those can be faded by this ointment. If yes how many months/years it may take. If no, what kind of treatment would cure my scaring and what are the risks and expenses. Thank you...
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  852
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi..dear gopal..,
Thanks for choosing HCM.,
Hyperpigmentation after chemical peels..,
is common side is due to.,
exposure of sun (UV light)..,
So after chemical peels U must avoid sun exposure..,
then definetly can get good result..,
Now LASER is the only solution for U..,
Try for this...thanQ
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor